# SDR UIEA2021032200682

- Difficulty date: March 22, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,432 hours, 11,878 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Rt Eng Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG BLEED OFF EICAS( PERFORMED OPERATIONAL TEST & AIR SUPPLY DISTRIBUTION SYSTEM IAW AMM 36-11-00. NO FAULTS NOTED AT THIS TIME. OPS CHECK GOOD. )
